# SDR SWAA091455

- Difficulty date: March 5, 2009
- Submitted: March 6, 2009
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 75,051 hours, 70,307 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND RT WING NR 6 SLAT I/B UPPER T/E WEDGE DELAMINATED.  REPAIRED WEDGE PER SRM.
